# SDR CALA0600211

- Difficulty date: January 5, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 22,090 hours, 7,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EXTERIOR FUSELAGE SKIN CORRODED ADJACENT TO THE DRAIN AT STA 727E, BL 0.  THE CORRODED AREA WAS TRIMMED OUT AND A REPAIR WAS INSTALLED IAW ECRA 5330-03444.
